# SDR GTIA2017032801851

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 41,373 hours, 19,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Gouged
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDING WINDOW LOWER RAIL HAS MULTIPLE GOUGES. C/W EO 5311-1721 BLENDED OUT ON THE SPOTS.
